# SDR AALA201707179005

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 53,481 hours, 15,089 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  THE WINDSHEAR TEST MODE ACTIVATED AND  RADAR ON TERRAIN ANNUNCIATED. TAKE OFF ABORTED. FLIGHT CREW DEACTIVATED RADAR, PERFORMED RADAR TEST AND SYSTEM RETURNED TO NORMAL OPERATION. SUBSEQUENT TAKE OFF UNEVENTFUL
